The Osaka Journal of Mathematics is published quarterly by the joint editorship of the Departments of Mathematics of Osaka University and Osaka City University. Founded in 1964 as continuation of the two journals, the Osaka Mathematical Journal and the Journal of Mathematics, Osaka City University, the journal is devoted entirely to the publication of original works in pure and applied mathematics.
Volume 3, Number 2
Publication Date: 1951
Contributions to the theory of systematic statistics. I
Junjiro Ogawa; 175-213
Note on lattice-isomorphisms between Abelian groups and non-Abelian groups
Shoji Sato; 215-220